Alright, I guess it’s time for the big stuff. Although, thinking about it, there’s really not much different from my 6-month post, just all that increased. I’ll try to keep an overall from 0 to a year.
- body hair: chest and stomach mostly. Some on my up back, like shoulder area, underside of forearms are getting hair
facial hair: I have a lot under my chin, but that’s kind of where it stops. And then I have thick, long sideburns, a teeny tiny mustache, and it’s very sparing and blonde on my cheeks. (I haven’t shaved or trimmed in about a month)
- menstrual cycle: I only had on right after starting T, and no more, nor any signs of more. No cramping or spotting or anything
- acne: took awhile for acne to get bad, but it did. I used a facial scrub once or twice a day and it did little to help. I ran out and used just plain ol’ bar soap on my face, and that did the trick. As long as I keep up on the bar soap, my face is usually pretty clear now. Body acne isn’t too bad, just here and there, except my butt. My butt is terrible! Good thing I don’t have a boyfriend — ha!
- My appetite overall seems to have decreased. I weighed 268 lbs when I began my injections. I now weigh 230 lbs. So I’ve lost 38 over the year. I can definitely live with that. I used to work out pretty often and religiously, but over the past couple of months, I’ve gotten quite lazy; though I do bike or walk to work most of the time instead of driving and I’m trying like hell to eat healthier.
- I think my feet got a little bigger right at the beginning
- Overall, I think I sleep more (or think I need to anyway).
Honestly, I can’t think of anything else right now. However, I was off of T for about two months until this morning due to lack of funding. But this morning I was able to purchase another prescription and take another shot. I’m not entirely sure the affects the two months off had on me. I think I was agitated and sleepless at first, and then just emotional as my body tried to balance back into estrogen. I should be good now though.